# SDR CA030422001

- Difficulty date: April 14, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,559 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Component: Boost Pump, Cranexxxxxxx
- Component part number: 9688411404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  AIRCRAFT WAS INSPECTED DUE TO FINDINGS ON PREVIUOS AIRCRAFT IN OUR FLEET. BOTH THE LT AND RT AIRFRAME FUEL BOOST PUMPS WERE FOUND WITH CHAFED WIRES IN THE HARNESS.  A VERY CLOSE VISUAL INSPECTION WAS NEEDED TO FIND THE DAMAGE.PILATUS HAS BEEN CONTACTED AGAIN TO STRESS THE IMPORTANCE OF A RECOMENDATION TO REPAIR, EVEN IF ONLY TEMPORARY.
